Moment Convergence and Uniform Integrability

  • Anirban DasGupta
Part of the Springer Texts in Statistics book series (STS)


Moment Problem Moment Sequence Uniform Integrability Double Exponential Distribution Canonical Moment 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Billingsley, P. (1995). Probability and Measure, 3rd ed., John Wiley, New York.zbMATHGoogle Scholar
  2. Chung, K.L. (2001). A Course in Probability Theory, 3rd ed., Academic Press, New York.Google Scholar
  3. Cramér, H. (1946). Mathematical Methods of Statistics, Princeton University Press, Princeton, NJ.zbMATHGoogle Scholar
  4. DasGupta, A. (1999). A differential equation and recursion for Poisson moments, Technical Report, Purdue University.Google Scholar
  5. Dette, H. and Studden, W.J. (1997). The Theory of Canonical Moments with Applications in Statistics, Probability and Analysis, John Wiley, New York.Google Scholar
  6. Diaconis, P. (1987). Application of the method of moments in probability and statistics, in Moments in Mathematics, American Mathematical Society, Providence, RI, 125–142.Google Scholar
  7. Diaconis, P. and Freedman, D. (2004a). The Markov moment problem and de Finetti’s theorem, I, Math. Z., 247(1), 183–199.zbMATHCrossRefMathSciNetGoogle Scholar
  8. Diaconis, P. and Freedman, D. (2004b). The Markov moment problem and de Finetti’s theorem, II, Math. Z., 247(1), 201–212.zbMATHCrossRefMathSciNetGoogle Scholar
  9. Reiss, R. (1989). Approximate Distribution of Order Statistics, Springer-Verlag, New York.Google Scholar
  10. Sen, P.K. and Singer, J. (1993). Large Sample Methods in Statistics:An Introduction with Applications, Chapman and Hall, New York.zbMATHGoogle Scholar
  11. Shiryaev, A. (1980). Probability, Nauka, Moscow.zbMATHGoogle Scholar
  12. Stoyanov, J. (1987). Counterexamples in Probability, John Wiley, New York.zbMATHGoogle Scholar
  13. von Bahr, B. (1965). On the convergence of moments in the central limit theorem,Ann. Math. Stat., 36, 808–818.CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC 2008

Authors and Affiliations

  • Anirban DasGupta
    • 1
  1. 1.Department of StatisticsPurdue UniversityWest Lafayette

Personalised recommendations